MathSciNet Relay Station
MathSciNet bibliographic data
MR1165055 58C27 (57M20 57R45)
Izumiya, S.; Marar, W. L. The Euler characteristic of a generic wavefront in a $3$-manifold. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1347–1350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement